Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 77, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 5:28 PM CDT for Blount County, St. Clair County, Alabama. It was in force for 46 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 5:28 PM CDT (22:28 UTC)
- Expired
- Apr 12, 2020, 6:14 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blount County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 5:28 PM CDT | TSTM WND DMG | 1 Ese Highland Lake, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ESE HIGHLAND LAKE. SEVERAL TREES WERE BLOWN DOWN AT STRAIGHT MOUNTAIN. |
| Apr 12, 5:40 PM CDT | TSTM WND DMG | 1 Wsw Locust Fork, AL | SEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 79 NEAR FRANKLIN DRIVE AND TAWBUSH ROAD . POSSIBLE TORNADO. |
| Apr 12, 5:44 PM CDT | TORNADO | 3 Se Mount Olive, AL | NUMEROUS TREES WERE SNAPPED AND UPROOTED BEFORE THE TORNADO MOVED EAST AND OVER A RESIDENCE CAUSING MINOR ROOF DAMAGE TO AT LEAST TWO HOMES, UPROOTING TREES, AND DESTROYING A STORAGE SHED. |
| Apr 12, 5:47 PM CDT | TORNADO | 1 Wsw Locust Fork, AL | THE TORNADO THEN TRACKED GENERALLY NEAR HIGHWAY 79 BRIEFLY, SNAPPING AND UPROOTING TREES WHERE SOME FELL ON AT LEAST TWO HOMES AND ONE VEHICLE. TRACKING EAST, ADDITIONAL SOFTWOOD TREES WERE SNAPPED ALONG MASSEY ROAD WITH OTHERS UPROOTED. ESTIMATED 95 MPH (F1). |
| Apr 12, 5:50 PM CDT | TSTM WND DMG | 2 S Easley, AL | TREES WERE BLOWN DOWN AND ADDITIONAL DAMAGE ALONG COUNTY ROAD 1 NEAR DOGWOOD LANE. POSSIBLE TORNADO. |
| Apr 12, 5:50 PM CDT | HAIL 0.88 | Oneonta, AL | . |
| Apr 12, 5:50 PM CDT | HAIL 0.88 | Oneonta, AL | |
| Apr 12, 5:50 PM CDT | HAIL 1.25 | Oneonta, AL | HALF DOLLAR SIZE REPORTED IN A FEW PLACES AROUND ONEONTA. |
| Apr 12, 5:50 PM CDT | TORNADO | 1 Ssw Fairview, AL | THE TORNADO DAMAGE PATH WAS 5.56 MILES LONG AND WAS 500 YARDS WIDE AT ITS WIDEST POINT. THE MAXIMUM WINDS WERE ESTIMATED AROUND 115 MPH. |
| Apr 12, 5:53 PM CDT | TSTM WND DMG | 4 Nne Highland Lake, AL | NUMEROUS TREES WERE BLOWN DOWN BETWEEN CR 20 AND ROBIN HILL ROAD ALONG HIGHWAY 231. ROAD IS COMPLETELY BLOCKED. |
| Apr 12, 5:58 PM CDT | TSTM WND DMG | 2 N Oneonta, AL | AFTER THE ENDING OF THE COUNTY ROAD 33 TORNADO IN BLOUNT COUNTY, THE STORM PRODUCED A LARGE SWATH OF DAMAGING STRAIGHT LINE WINDS. THIS SWATH WAS TO THE RIGHT OF THE PREVIOUS TORNADO TRACK WHICH INDICATED SOME DOWNDRAFT WINDS AND A SLIGHT DIVERGENT AND WIDE DA |
| Apr 12, 5:58 PM CDT | TSTM WND DMG | 4 Se Hendrix, AL | TIME ESTIMATED. TREES DOWN ON SANDERS LANE BETWEEN CR 39 AND HALE CREEK ROAD. |
| Apr 12, 6:04 PM CDT | TORNADO | 4 Ese Hendrix, AL | AN ADDITIONAL BRIEF TORNADO TOUCHED DOWN NEAR THE 3600 BLOCK OF COUNTY RD 42 IN NORTHEASTERN BLOUNT COUNTY. NUMEROUS TREES WERE SNAPPED AND UPROOTED BEFORE THE TORNADO IMPACTED A FARM PROPERTY WHERE STRUCTURAL DAMAGE OCCURRED TO AT LEAST THREE FARM BUILDINGS, |
| Apr 12, 6:10 PM CDT | TORNADO | 2 Wnw Walnut Grove, AL | *** 3 INJ *** THE TORNADO FIRST TOUCHED DOWN NEAR THE WALNUT GROVE COMMUNITY ALONG THE BLOUNT-ETOWAH COUNTY LINE. AT LEAST ONE HOME NEAR THE INTERSECTION OF HIGHWAY 179 AND GLOVER ROAD SUSTAINED SIGNIFICANT STRUCTURAL DAMAGE. A LARGE INDUSTRIAL BUILDING IN THI |
| Apr 12, 6:10 PM CDT | TORNADO | 2 Wnw Walnut Grove, AL | THE TORNADO FIRST TOUCHED DOWN NEAR THE WALNUT GROVE COMMUNITY ALONG THE BLOUNT-ETOWAH COUNTY LINE. AT LEAST ONE HOME NEAR THE INTERSECTION OF HIGHWAY 179 AND GLOVER ROAD SUSTAINED SIGNIFICANT STRUCTURAL DAMAGE. A LARGE INDUSTRIAL BUILDING IN THIS AREA ALSO SU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:20 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 12, 4:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973
WUUS54 KBMX 122228
SVRBMX
ALC009-115-122330-
/O.NEW.KBMX.SV.W.0077.200412T2228Z-200412T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
528 PM CDT Sun Apr 12 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in central Alabama...
Northern St. Clair County in central Alabama...
* Until 630 PM CDT.
* At 527 PM CDT, a severe thunderstorm was located near Kimberly, or
9 miles east of Sumiton, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Rainbow City, Oneonta, Springville, Blountsville, Cleveland,
Dallas, Argo, Ashville, Locust Fork, Steele, Altoona, Snead, Susan
Moore, Walnut Grove, Trafford, Allgood, Fairview, Hayden, Nectar
and Rosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central and east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3394 8637 3394 8633 3399 8628
3397 8625 3399 8620 3390 8614 3390 8611
3386 8610 3385 8605 3383 8606 3371 8652
3377 8654 3377 8665 3384 8676 3384 8688
3382 8695 3385 8696 3419 8639
TIME...MOT...LOC 2227Z 243DEG 46KT 3378 8689
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM2 follow-up statements
846
WWUS54 KBMX 122301
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
601 PM CDT Sun Apr 12 2020
ALC009-115-122330-
/O.CON.KBMX.SV.W.0077.000000T0000Z-200412T2330Z/
Blount AL-St. Clair AL-
601 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BLOUNT AND NORTHEASTERN ST. CLAIR COUNTIES...
At 600 PM CDT, a severe thunderstorm was located near Oneonta, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Rainbow City, Ashville, Steele, Altoona, Snead, Susan Moore, Walnut
Grove, McLarty, Neely Henry Lake, Highland Lake, Whitney Junction,
Alabama International Dragway, Caldwell, Horse Pens Forty, I 59 Rest
Areas At Oneonta, Camp Sumatanga and Hendrix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3380 8638 3413 8650 3419 8639 3410 8630
3394 8637 3394 8633 3399 8628 3397 8625
3399 8620 3390 8614 3390 8611 3386 8610
TIME...MOT...LOC 2300Z 243DEG 46KT 3398 8643
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM446
WWUS54 KBMX 122314 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
614 PM CDT Sun Apr 12 2020
ALC009-115-122324-
/O.CAN.KBMX.SV.W.0077.000000T0000Z-200412T2330Z/
Blount AL-St. Clair AL-
614 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT AND
NORTHEASTERN ST. CLAIR COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Alabama. A Tornado Watch also remains in effect until
midnight CDT for central Alabama.
LAT...LON 3380 8638 3413 8650 3419 8639 3410 8630
3394 8637 3394 8633 3399 8628 3397 8625
3399 8620 3390 8614 3390 8611 3386 8610
TIME...MOT...LOC 2314Z 243DEG 46KT 3407 8623
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:56 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 12, 2:56 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 256 PM CDT Sun Apr 12 2020 .UPDATE... Long Term Discussion. && .SHORT TERM... /Updated at 0215 PM CDT Sun Apr 12 2020/ Mesoscale Update. The upper level trough is currently at a neutral tilt and was over Central Texas. Broad flat ridging was present to our east over the Carolinas. The primary surface low was located over Northern Oklahoma with a cold front extending to the south arcing eastward from Central Oklahoma through Central Texas. A secondary surface low was located across eastern Arkansas. The surface warm front has lifted north across much of the area with strong warm air advection and positive moisture advection occurring. Surface temperatures are now in the low 80s south with dew points around 70. The low-level jet continues to intensify with 50 kt winds now as low as 925 mb per the 18z sounding. The dynamics remain favorable with bulk shear values measured just over 60 kts and 0-1 km storm-relative helicity values computed remaining around 400 m2/s2. Thermodynamically, surface destabilization is underway from south to north. Convection has been more sparce now that the elevated mixed layer (EML) has streamed into the area aloft. This is allowing surface-based instability values to increase. This warm and dry layer will help act as a cap to limit convective development and allow for instability to build through time. The risk for tornadoes, including strong long-track tornadoes, will increase through the afternoon and into the evening hours as supercells may develop as the cap erodes with time as heights fall with the approaching upper trough and as shortwaves ripple over the area. Later this evening and tonight the forcing aloft will increase and a linear convective band is expected to push east across the area. Straight-line winds along with embedded tornadoes and the risk for hail will be present as the line of storms moves across the area. We will continue to provide mesoscale updates as we continue to analyze and gather additional observations and information. 05 .LONG TERM... /Updated at 0250 PM CDT Sun Apr 12 2020/ Monday through Saturday. Cooler, clearing conditions are expected on Monday as the cold front tracks towards the east coast. Lingering clouds may persist through the morning across our north as an upstream reinforcing front moves across the area, but a dry, northerly flow and increasing CAA will support sunny skies during the afternoon with highs in the lower 60s northwest to near 80F southeast. Guidance continues to indicate the front stalling generally east to west across the Gulf Coast region on Tuesday before lifting slightly into southern portions of Alabama early Wednesday morning. This should focus highest PoPs over our southeastern quadrant, but a flattened low-level ridge over the Lower MS Valley may hinder much of the activity from entering our forecast area, so PoPs may be lowered in future updates. Otherwise, the remainder of the extended will remain dry and cool as the weak low-level ridge slides eastward across the region with dry zonal flow aloft persisting through the period. Northeasterly flow Thursday morning should allow temps to lower into the 30s. Therefore, I continued to mention localized patchy frost across our northern counties. The latest round of data indicates lows may be a couple degrees warmer than previously forecast, but leaned on the cooler side since models are typically too warm under northeasterly flow. Rain chances will begin increasing at the end of the week as another low propagates across the Desert SW towards the Tennessee Valley. Kept PoPs around 40-50% since there is still plenty of uncertainty regarding timing, moisture return, and the evolution of the system. 86 && .AVIATION... 18Z TAF Discussion. A warm front is lifting northward across the area this afternoon with associated thunderstorm activity occurring across our northern terminals. Most of the activity during the afternoon should be limited by a low-level inversion with ceilings gradually rising into VFR criteria through the afternoon hours. However, an isolated shower or storm will remain possible through the early/mid afternoon at all terminals and may produce brief drops in flight conditions. Nearing 21-22Z, conditions will become more favorable for severe storms as a cold front begins tracking into the Lower MS Valley, initially across our western sites, but spreading eastward through the evening. Lower ceilings and visibilities will accompany the line of +TSRA as it passes through. Additionally, pressure gradient winds will increase this afternoon with southerly gusts up to 30-35kts outside of any thunderstorm activity. VFR conditions will return after midnight at all sites with winds becoming northwesterly, but an upstream reinforcing front may produce lowering ceilings around 14Z for our northern terminals with improvements expected beyond this forecast period. 86 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today and tonight across Central Alabama. Winds will be gusty for much of the day, even outside thunderstorm activity. Drier weather builds in for most of the area on Monday before more rain showers lift into our southeastern areas Tuesday night into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 57 65 42 68 41 / 100 0 0 0 10 Anniston 59 69 44 70 44 / 100 0 0 0 10 Birmingham 58 67 45 69 43 / 100 0 0 0 20 Tuscaloosa 58 67 45 69 43 / 100 0 0 0 20 Calera 60 68 46 70 44 / 100 0 0 0 20 Auburn 63 76 49 76 49 / 100 10 0 10 40 Montgomery 64 77 51 78 50 / 100 0 0 10 40 Troy 66 80 52 81 52 / 100 10 0 10 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 3 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock...Calhoun... Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa... Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery... Perry...Pickens...Pike...Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker... Winston. Flash Flood Watch until midnight CDT tonight for the following counties: Blount...Cherokee...Etowah...Fayette...Lamar... Marion...Walker...Winston. &&
Hazardous weather outlook, Apr 12, 3:41 AM CDT, 13 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 341 AM CDT Sun Apr 12 2020 ALZ011>015-017>050-131145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 341 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...through Tonight. Severe thunderstorms are likely across all of Central Alabama between 1 PM today and 2 AM Monday. Threats include tornadoes, some of which could be strong, damaging straight line winds up to 70 MPH, and hail up to golf ball size. Localized flooding could also occur. Winds will also be breezy today outside of thunderstorms with gusts between 30 and 40 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding is forecast along portions of the Tombigbee River and Black Warrior River starting midweek. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 12, 4:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 SE GORDO 33.31N 87.89W
04/12/2020 PICKENS AL PUBLIC
TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
&&
MALLocal storm report, Apr 12, 5:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 3 N PARRISH 33.77N 87.28W
04/12/2020 WALKER AL AMATEUR RADIO
&&
MALLocal storm report, Apr 12, 5:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 2 E OAKMAN 33.72N 87.35W
04/12/2020 WALKER AL BROADCAST MEDIA
TREES BLOWN DOWN ON OAKMAN PARRISH ROAD.
&&
MALLocal storm report, Apr 12, 5:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM NON-TSTM WND DMG CLANTON 32.84N 86.63W
04/12/2020 CHILTON AL LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
AROUND CLANTON.
&&
MALLocal storm report, Apr 12, 5:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM NON-TSTM WND DMG VERBENA 32.75N 86.51W
04/12/2020 CHILTON AL LAW ENFORCEMENT
TREES HAVE BEEN BLOWN DOWN BY GRADIENT WINDS
AROUND VERBENA.
&&
MALLocal storm report, Apr 12, 5:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST 2 N GRAYSVILLE 33.65N 86.98W
04/12/2020 M65 MPH JEFFERSON AL PUBLIC
UAH MOBILE MESONET.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:07 AM CDT | Flash Flood Watch | BMX | Blount, Cherokee, Etowah, Fayette, Lamar, Marion and 2 more | 21 hr |
| Apr 12, 8:12 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 16 days |
| Apr 12, 12:23 PM CDT | Special Weather Statement | BMX | Marion | 37 min |
| Apr 12, 3:26 PM CDT | Tornado Warning | BMX | Pickens | 64 min |
| Apr 12, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 12, 4:10 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 50 min |
| Apr 12, 4:40 PM CDT | Tornado Warning | BMX | Walker | 49 min |
| Apr 12, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 55 min |
| Apr 12, 5:07 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 12, 5:31 PM CDT | Tornado Warning | BMX | Blount | 44 min |
| Apr 12, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 55 min |
| Apr 12, 5:59 PM CDT | Tornado Warning | BMX | Etowah | 35 min |
| Apr 12, 6:13 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Walker | 6 hr |
| Apr 12, 6:19 PM CDT | Tornado Warning | BMX | Cherokee | 56 min |
| Apr 12, 6:20 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 6 hr |
| Apr 12, 6:41 PM CDT | Flash Flood Warning | BMX | Blount | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.